# SDR 2002UALA00815

- Difficulty date: April 9, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N955UA
- Make and model: Boeing 737522
- Aircraft serial: 26703
- Aircraft time: 25,779 hours, 16,249 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FLOOR MOUNTED LIGHTING STRIP AFT OF SEAT ROW 13 INOPERATIVE.  REPLACED POWER STRIP & EMERGENCY EXIT LIGHT AS NEEDED.
